• question-icon

    Suggest treatment for erectile dysfunction

default
Posted on Wed, 1 Jun 2016 in Erectile Dysfunction
Question: age 60 years, diabetic since from 20 years, since from few years my penis is not erecting unable to do the intercourse, if female touch the penis with in few second it will discharge. unable to enjoy the sex in life. guide and help please.
doctor
Answered by Dr. P. T. Patil 3 hours later
Brief Answer:
Your ED is mostly due to Diabetes .

Detailed Answer:
Hello Thanks for your query,based on the facts that you have posted it appears that you are diabetic and facing problem of Erectile Dysfunction since couple of years .

I shall be happy if you can post me few more details to help me in making comments on your problem.
1) Do you have normal sex desire (Libido)?

With advancing age there is fall in serum testosterone levels which is main contributing factor in desire for sex ..In a person with long standing diabetes there is always a complications called as Diabetic Neuritis and Diabetic Vasculitis which causes reduced blood flow too erectile tissue in penis which is the main cause for ED.

You need to consult qualified Urologist for clinical assessment and get following basic tests done to confirm the diagnosis
1) Blood Test for Sugar and HbA1c to see status of diabetes .
2) Serum Testosterone
3) Color Doppler Ultrasound Scan of penis

You can try taking Sildenafil (Viagra) or Cialis as on demand one hour before sex .

Further treatment will be decided by him based on the results of these test .

Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you.
Thanks and Regards.
Dr.Patil.




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 47 hours later
Thank you Doctor for your kind reply, for your question 1
1) Do you have normal sex desire (Libido)?
absolutely NO.

after your advice i have used the VIAGRA 100 MG, yes there is good improve in size and length, but erection problem and no stiffness to do the intercourse.

Hence you are requested to advice me accordingly to get proper erection and stiffness.
thanks
with regards
doctor
Answered by Dr. P. T. Patil 4 minutes later
Brief Answer:
You need to do Penile Ultrasound Scan.

Detailed Answer:
Hello
Thanks for follow up .
Not getting good hard erection even after taking 100 mg of Viagra demands further test like Color Doppler Ultrasound Scan of penis to confirm any vasculogenic cause for your ED ,

Please go ahead and get it done .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10188 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Diabetic neuritis

doctor1 MD

I am a 56 year old man that That has dis colored semen emissions that are a color like " cinnamon apple sauce". And the texture is more like apple...

doctor1 MD

hy sir i m using vit.d tablets caldree3 half tab. 2 times a day nuebrol tab. 2 times a day remethan 2 times a day betwelve 500 mg 3 times a day m...

doctor1 MD

i am a diabetic, and my left leg is starting to give me problems. I m having tingles, numbnest, pain, and weakness. should i loss weight? or is...

doctor1 MD

hi, i have diabetics constants between 150/200 level 1st but i have both the hand and leg stiffness numness no pain Dr advised 1 tablet NEORODAY H...

Get personalised answers from verified doctor in minutes across 80+ specialties

167 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2